# SDR DHL2002801009

- Difficulty date: April 16, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING PREFLIGHT BATTERY CHECK.  CHARGE BATTERY PACK AND OPS CHECKED OK M/M 25-60-0.
